# SDR DALA2018092105699

- Difficulty date: September 17, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 72,545 hours, 14,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK ON M1210 EMERGENCY POWER SUPPLY FAILED CAPACITY CHECK. REPLACED BATTERY PACK, SYSTEM OPERATION IS NORMAL.
